# SDR AALA20090730LHR01

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 42,287 hours, 5,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING MAINTENANCE CHECK FOUND ESCAPE PATH LIGHTING AT SEAT 10G INOPERATIVE BOTH LIGHTS.  CRIMPED NEW PINS IN CONNECTOR AT SEAT FRAME.  RECONNECTED PLUG TO EMERGENCY LIGHT, TEST PASSED OK.
